Estimating a multidimensional extreme-value distribution

J.H.J. Einmahl, L. de Haan, H. Xin

Research output: Contribution to journalArticleScientificpeer-review

242 Downloads (Pure)
Original languageEnglish
Pages (from-to)35-47
Number of pages12
JournalJournal of Multivariate Analysis
Volume47
Issue number1
Publication statusPublished - 1993

Cite this

@article{2816eb0c8f15411194f56a1d2d946e8c,
title = "Estimating a multidimensional extreme-value distribution",
author = "J.H.J. Einmahl and {de Haan}, L. and H. Xin",
note = "Pagination: 12",
year = "1993",
language = "English",
volume = "47",
pages = "35--47",
journal = "Journal of Multivariate Analysis",
issn = "0047-259X",
publisher = "Academic Press Inc.",
number = "1",

}

Estimating a multidimensional extreme-value distribution. / Einmahl, J.H.J.; de Haan, L.; Xin, H.

In: Journal of Multivariate Analysis, Vol. 47, No. 1, 1993, p. 35-47.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Estimating a multidimensional extreme-value distribution

AU - Einmahl, J.H.J.

AU - de Haan, L.

AU - Xin, H.

N1 - Pagination: 12

PY - 1993

Y1 - 1993

M3 - Article

VL - 47

SP - 35

EP - 47

JO - Journal of Multivariate Analysis

JF - Journal of Multivariate Analysis

SN - 0047-259X

IS - 1

ER -